Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Shortness of breast, chest pain and heaviness, severe heartburn. Ultrasound clear. Cause?

My sister is 48 been having shortness of breath Chest pains and heaviness in her chest. She was admitted to the hospital had stress tests and autrsound and nothing showed up. She is stii having the same problems but now she gets heartburn alot. Could this still be her heart seeings the test all come back and the drs say they look ok.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

If the stress tests are normal, heart may not be the cause.

Lungs need assessment - X-ray chest, spirometry (lung function) may help

Heart burns may be from the medicines / or from food pipe, stomach etc. An endoscopy will diagnose. Proton Pump Inhibitors can help in the mean time

Take care
Wishing you speedy recovery
God bless
Good luck
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor